Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Echo

Stopped taking accutane bcuz i was sick...

Recommended Posts

smile.gif hi guys, i suffer from mild acne.

i was prescribed accutane a month or so ago. On the 2nd last week of Dec. i came down with a pretty nasty flu....so i stopped taking accutane and have been off it since....now it's 2nd week of jan. and my acne is starting to come back....even worse ninja.gif

so i was wondering if i could just go back on it just like that....i still have one whole package of accutane to go thru before i am supposed to see my dr.

so will it mess up my cycle or something because i think after 4 months or so u gotta take a break anyway eusa_think.gif

any help will be appreciated.....i am contemplating taking my daily dosage tonight

btw i am on the 20mg dosage

Share this post


Link to post
Share on other sites
Guest Craigems

Dont try and catch up on missed dosages. Start from scratch ... You should have told your derm that your off it. He'll re-calibrate your accutane time again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×